# SDR USAA991379

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Part time: 44,382 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK TOP FORWARD CORNER OF ACCESS DOOR 5724L CUTOUT SKIN.  INSTALLED DOUBLER PER TR 54-50-040.  (M)
